# SDR IAVA91WH91921

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N91WH
- Make and model: Bell 407
- Aircraft serial: 53300
- Aircraft time: 5,352 hours, 11,210 cycles
- Engine: Allsn 250C47B
- Engine time: 16,637 hours, 11,217 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 209340265103
- Part serial: NA
- Condition: Misaligned
- Location: Zone 200
- Part time: 359 hours, 321 cycles
- Component: Aft Support, Bell, NA
- Component part number: 406040500145
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KPTN ABOUT 15 MINUTES OUT TRANSMISSION LOW PRESSURE LIGHT ILLUMINATED AND TRANSMISSION OIL PRESSURE WAS READING LOW AND ERRATIC. TRANSMISSION OIL TEMPERATURE WAS READING HIGH. PILOT LANDED IN A FIELD. UPON SHUTTING DOWN THERE WAS OIL ON THE SIDE OF AIRCRAFT. MAINTENANCE WAS FLOWN TO THE LOCATION AND DETERMINED THAT THE FREEWHEELING UNIT AFT SUPPORT SEAL HAD MIGRATED PARTIALLY OUT OF THE SEAL BOSS AND WAS LEAKING. AFT SUPPORT ASSEMBLY WAS REPLACED AND TRANSMISSION SERVICEABILITY CHECK PERFORMED WITH NO DEFECTS NOTED.
